# SDR AALA202406050492

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 74,391 hours, 28,815 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Apu Fire Supress
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENROUTE AFTER ABOUT 2 HOURS INTO FIGHT, THE APU AGENT DISCHARGE LIGHT CAME ON THE OVERHEAD WITH NO MANIPULATION ON PILOTS PART FOR A FEW MINUTES THEN WENT OFF.  NO OTHER INDICATIONS. MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE APU FIRE DETECTION SYSTEM PER AMM 26-13-00 WITH NO ISSUES NOTED.
